# SDR DALA2014110806116

- Difficulty date: November 7, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 29,900 hours, 15,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Frame 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE AT AFT GALLEY AREA FROM FRAMES 68 TO 69.  REPLACED PLATE LOCATED AT AFT GALLEY AREA FROM FR 68 TO FR 69 IAW SRM 51-72-11 AND DWG D53480019.
